MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a labrum refixation surgery the anchors broke during insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24485137
Report Number1220246-2026-01146
Device Sequence Number20106656
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)250922(17)290831(10)15501780
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number15501780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown